# SDR ASAA2022122241226

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,265 hours, 15,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 3515
- Condition: Faulted
- Location: Rt Ecs
- Part time: 75,743 hours, 32,229 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB NR 2 PACK LT ILLUMINATED. RAN QRH AND PACK LT ILLUMINATED 20 SECOND AFTER TRIM RESET. GROUNDED - YES. PERFORMED BITE CHECK ON RH PACK TEMPERATURE CONTROL NO MAINTENANCE MESSAGE FOUND. REMOVED AND REPLACED TEMPERATURE CONTROL VALVE PER B737-800 AMM 21-51-10. BIT CHECK AND OPS CHECK GOOD. ORIG SUBMISSION DATE:  12/27/2022
